# SDR DALA2024021201940

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 30,061 hours, 11,558 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004531
- Part serial: 1197
- Condition: Inoperative
- Location: Te Flaps
- Part time: 25,422 hours, 12,615 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3825 -DE/FCNT- DECLARED EMERGENCY ON APPROACH PDX DUE TO FLAP DISAGREE. CORRECTIVE ACTION: MAINTENANCE REPLACED CONNECTOR D1014 PER SWPM 20-61 AND LEFT OUTBOARD FLAP POS XMITTER T00427 PER B737 AMM 27-58.
